Alert archive / Indiana / Flash Flood Warnings in 2019

Flash Flood Warning 28, NWS Indianapolis, IN

June 16, 2019Daviess County, Knox County, Martin County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 16, 2019, 7:06 PM EDT for Daviess County, Knox County, Martin County, Indiana. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2019, 7:06 PM EDT (23:06 UTC)
Expired
Jun 17, 2019, 1:00 AM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Daviess County, IN, Knox County, IN, Martin County, IN

The radar

The Evansville,IN radar (KVWX), 55 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 7:59 PM EDTFLASH FLOOD2 E Washington, INDAVIESS COUNTY DISPATCH REPORTING SIGNIFICANT WATER ISSUES IN WASHINGTON WITH NUMEROUS ROADS UNDER WATER.
Jun 16, 8:55 PM EDTHEAVY RAIN 3.284 Ne Washington, INAWOS STATION KDCY DAVIESS COUNTY AIRPORT.
Jun 16, 10:33 PM EDTHEAVY RAIN 2.82 Se Washington, INMESONET STATION EW8495 WASHINGTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

144 
WGUS53 KIND 162306
FFWIND
INC027-083-101-170500-
/O.NEW.KIND.FF.W.0028.190616T2306Z-190617T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
706 PM EDT Sun Jun 16 2019

The National Weather Service in Indianapolis has issued a

* Flash Flood Warning for...
  Central Knox County in southwestern Indiana...
  Martin County in southwestern Indiana...
  Daviess County in southwestern Indiana...

* Until 100 AM EDT.

* At 706 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to three inches of 
  additional rain have already fallen. More rain will fall this 
  evening. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Washington, Shoals, Bicknell, Loogootee, Monroe City, Wheatland,
  Bruceville, Montgomery, Decker, Cannelburg, Alfordsville, West
  Boggs Lake, Indian Springs, Lacy and Glendale Fishery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3879 8739 3880 8669 3853 8668 3853 8683
      3849 8688 3849 8695 3851 8700 3850 8706
      3854 8711 3852 8715 3855 8720 3851 8730
      3854 8735 3851 8737 3854 8743 3850 8749
      3852 8755 3849 8754 3845 8761 3845 8762

$$

50
1 follow-up statement
400 
WGUS73 KIND 170222
FFSIND

Flash Flood Statement
National Weather Service Indianapolis IN
1022 PM EDT Sun Jun 16 2019

INC027-083-101-170500-
/O.CON.KIND.FF.W.0028.000000T0000Z-190617T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox IN-Martin IN-Daviess IN-
1022 PM EDT Sun Jun 16 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR
CENTRAL KNOX...MARTIN AND DAVIESS COUNTIES...

At 1021 PM EDT, local law enforcement reported heavy rain due to a 
series of thunderstorms Flash flooding is ongoing with significant 
flooding reported around Washington.

Some locations that will experience flooding include...
Washington, Shoals, Bicknell, Loogootee, Monroe City, Wheatland,
Bruceville, Montgomery, Decker, Cannelburg, Alfordsville, West Boggs
Lake, Indian Springs, Lacy and Glendale Fishery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3879 8739 3880 8669 3853 8668 3853 8683
      3849 8688 3849 8695 3851 8700 3850 8706
      3854 8711 3852 8715 3855 8720 3851 8730
      3854 8735 3851 8737 3854 8743 3850 8749
      3852 8755 3849 8754 3845 8761 3845 8762

$$

AW/JS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:31 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 16, 6:31 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
631 PM EDT Sun Jun 16 2019

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 333 PM EDT Sun Jun 16 2019

Upper waves combined with a couple of meandering fronts will keep
chances for showers and thunderstorms across central Indiana into
next weekend. The wet pattern will keep temperatures near normal to
below normal through the period.

&&

.NEAR TERM...(Rest of This Afternoon and Tonight)
Issued at 333 PM EDT Sun Jun 16 2019

This afternoon a cold front was across northern Indiana, but a
boundary with a temperature gradient was across southern Indiana.
Temperatures south of the boundary were in the mid and upper 80s,
with upper 70s to around 80 north of this boundary. Scattered
thunderstorms were across southern sections of central Indiana.

Some upper energy will interact with the boundary and the
approaching cold front from the north to produce scattered to
numerous showers and thunderstorms this afternoon into the evening.
Expect the greatest coverage to be in the south closer to the better
instability. Will go likely PoPs there with chance PoPs elsewhere.

Given the good instability south with the presence of a boundary,
strong to severe storms are possible mainly south into the evening.

Overnight the upper wave will exit to the east, diminishing the
forcing across the area. Will allow PoPs to drop back to slight
chance category all areas by 12Z with this lull in forcing.

Precipitable water values remain over 1.5 inches across the southern
half of the area, so locally heavy rain and flooding remain a
threat. However, given the expected coverage and duration of the
thunderstorms tonight, feel that the threat won't be widespread
enough for a flood watch. Will continue to highlight in the
Hazardous Weather Outlook and social media products.

Trended toward a model blend for lows tonight.

&&

.SHORT TERM...(Monday through Wednesday)
Issued at 333 PM EDT Sun Jun 16 2019

Models are close enough that the NBM initialization was accepted for
most items.

The short term will continue the pattern of upper waves interacting
with surface boundaries to produce showers and thunderstorms at
times.

Monday morning should see lower coverage of rain, but as another
upper wave moves into the area more numerous showers and storms will
develop in the afternoon and then continue into the evening. Again
the highest coverage should be across the south closer to the better
instability.

Only scattered coverage of convection is then expected across the
area Monday night into Tuesday night with no strong upper waves to
interact with the boundary.

A stronger wave will move in for Wednesday though, bringing
widespread showers and storms during the afternoon. Will go with
high PoPs then.

Locally heavy rain and flooding will remain a threat throughout the
short term given the moisture laden airmass. Another flood watch may
be needed in the future when better confidence in timing and
coverage of storms is present.

&&

.LONG TERM /Wednesday Night through Sunday/...
Issued at 324 PM EDT Sun Jun 16 2019

The active pattern again looks to continue well into the long term
portion of the forecast, which could begin to cause serious problems
water wise given the widespread 2 to 5 inches already experienced
across central Indiana. This threat will continue to merit close
scrutiny as the week wears on.

There may be a bit of a break in the action late Thursday night into
early Friday, but unfortunately at this point that is the only time
without a chance for showers and thunderstorms.

Temperatures during the period will climb back closer to normal as
ridging begins to build to the east and widespread southwest flow is
in place across the area.

&&

.AVIATION /Discussion for the 170000Z TAFS/...
Issued at 630 PM EDT Sun Jun 16 2019

Mid level vorticity center currently moving through Illinois
interacting with a very unstable air mass will result in a threat
for convection in the vicinity of mainly KBMG, KHUF, and KIND,
through about 170500Z. IFR visibility restrictions and gusty
shifting winds in and near heavier cells.

Otherwise, residual moisture and low level convergence along a
weak front may result in the development of some fog and IFR ceilings
by the early morning hours of Monday. Potential for this looks
better tonight than it did last night, as it appears there is less
chance of convective redevelopment late tonight.

Outside of convective areas, surface winds generally 6 kts or less
tonight.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM...Nield
AVIATION...JAS
Hazardous weather outlook, Jun 16, 3:49 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
349 PM EDT Sun Jun 16 2019

INZ021-028>031-035>049-051>057-060>065-067>072-172000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
349 PM EDT Sun Jun 16 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorms are possible through tonight. Some storms may
be severe, mainly into the evening.

Hazards: Damaging winds, large hail, heavy rain, flooding, and
lightning.

Timing: Thunderstorms are possible at any time tonight. The severe
storm threat is mainly before 1000 PM. Heavy rain and flooding are
possible at any time.

Discussion: Upper waves and a surface front will keep showers and
thunderstorms across the area through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: Thunderstorms are possible each day. A few strong to
isolated severe storms are possible on Monday. Lightning and locally
heavy rain are threats from any storm. Repeated rounds of rainfall,
heavy at times, could lead to moderate widespread flooding this week.

Discussion: A stalling frontal system and active upper pattern will
bring several rounds of showers and thunderstorms to central Indiana
this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible tonight and again Monday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jun 16, 6:37 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
637 PM EDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     TSTM WND DMG     1 ESE WAYNETOWN         40.08N 87.04W
06/16/2019                   MONTGOMERY         IN   PUBLIC

            PICTURES RECEIVED FROM SOCIAL MEDIA SHOWING
            SEVERAL HEALTHY 3 TO 5 INCH TREE LIMBS
            SNAPPED SOUTHEAST OF WAYNETOWN. TIME
            ESTIMATED FROM RADAR.

&&

AW
Special weather statement, Jun 16, 6:39 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
639 PM EDT Sun Jun 16 2019

INZ063-064-071-162330-
Brown IN-Bartholomew IN-Jackson IN-
639 PM EDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BROWN...SOUTHWESTERN
BARTHOLOMEW AND NORTHERN JACKSON COUNTIES UNTIL 730 PM EDT...

At 639 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Brownstown, or 13 miles northwest of Seymour, moving
east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Seymour, Jonesville, Spurgeons Corner, Waymansville, Freetown, Kurtz
and Cortland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Indiana.

LAT...LON 3896 8624 3912 8617 3908 8580 3889 8586
TIME...MOT...LOC 2239Z 276DEG 28KT 3904 8611

50
Local storm report, Jun 16, 6:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
648 PM EDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FLASH FLOOD      2 E CORTLAND            38.97N 85.93W
06/16/2019                   JACKSON            IN   911 CALL CENTER

            DISPATCH REPORTED STATE ROAD 258 CLOSED DUE
            TO WATER FLOWING OVER THE ROAD.

&&

AW
Local storm report, Jun 16, 6:50 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     FLASH FLOOD      2 E SEYMOUR             38.96N 85.84W
06/16/2019                   JACKSON            IN   911 CALL CENTER

            DISPATCH REPORTED FLASH FLOODING NEAR
            INTERSECTION OF US 50 AND US 31. WATER WAS
            RAPIDLY FLOWING OVER THE ROAD.

&&

AW
Local storm report, Jun 16, 6:55 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FLASH FLOOD      3 SSW NASHVILLE         39.16N 86.27W
06/16/2019                   BROWN              IN   911 CALL CENTER

            DISPATCH REPORTS CREW HEADING TO RESCUE
            RESIDENTS POSSIBLY TRAPPED DUE TO SMALL DAM
            FAILURE.

&&

AW
Local storm report, Jun 16, 7:01 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             SEYMOUR                 38.96N 85.88W
06/16/2019  E1.00 INCH       JACKSON            IN   TRAINED SPOTTER

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:04 PM EDTAreal Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more6 hr
Jun 15, 8:10 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush50 min
Jun 15, 8:12 PM EDTFlash Flood WarningINDBrown, Greene, Monroe, Owen3 hr
Jun 15, 8:12 PM EDTTornado WarningINDBartholomew, Brown, Jackson, Jennings48 min
Jun 15, 8:18 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings42 min
Jun 15, 8:20 PM EDTTornado WarningINDBartholomew, Decatur40 min
Jun 15, 8:38 PM EDTTornado WarningINDRush37 min
Jun 15, 8:46 PM EDTTornado WarningINDBartholomew, Brown, Jackson, Jennings44 min
Jun 15, 8:51 PM EDTTornado WarningINDDecatur39 min
Jun 15, 8:56 PM EDTTornado WarningINDJennings49 min
Jun 15, 9:37 PM EDTFlash Flood WarningINDBartholomew, Decatur, Jackson, Jennings4 hr
Jun 15, 10:56 PM EDTAreal Flood WarningINDBrown, Greene, Monroe, Owen3 hr
Jun 16, 1:18 AM EDTSevere Thunderstorm WarningINDFountain, Warren42 min
Jun 16, 1:38 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion22 min
Jun 16, 1:56 AM EDTAreal Flood WarningINDBrown, Greene, Monroe, Owen6 hr
Jun 16, 1:58 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe47 min
Jun 16, 1:59 AM EDTAreal Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more6 hr
Jun 16, 2:02 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jackson, Jennings6 hr
Jun 16, 2:06 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin39 min
Jun 16, 2:37 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Montgomery, Tipton23 min
Jun 16, 2:37 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Lawrence, Martin23 min
Jun 16, 3:24 AM EDTRiver Flood WarningINDDelaware, Randolph21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDPutnam21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDMarion21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDHancock21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDHendricks, Morgan7 hr
Jun 16, 3:24 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDGreene, Monroe, Owen7 days
Jun 16, 3:40 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 2 more50 min
Jun 16, 4:02 AM EDTSevere Thunderstorm WarningINDClay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more43 min
Jun 16, 4:10 AM EDTFlash Flood WarningINDBrown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more3 hr
Jun 16, 4:44 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Lawrence, Martin, Monroe31 min
Jun 16, 5:34 AM EDTFlash Flood WarningINDBartholomew, Jackson, Jennings116 min
Jun 16, 7:18 AM EDTAreal Flood WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more24 hr
Jun 16, 7:55 AM EDTAreal Flood WarningINDBartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more3 hr
Jun 16, 9:58 AM EDTFlash Flood WarningINDGreene, Jackson, Jennings, Lawrence4 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDHenry, Rush, Shelby49 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDShelby46 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion37 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDMarion46 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Jun 16, 10:14 AM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Jun 16, 10:14 AM EDTRiver Flood WarningINDJohnson28 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDJackson, Jennings, Washington13 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDHamilton, Madison46 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDClay, Greene46 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDDecatur35 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDOwen46 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDJohnson68 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDBartholomew39 hr
Jun 16, 10:33 AM EDTRiver Flood WarningINDBartholomew32 hr
Jun 16, 12:00 PM EDTAreal Flood WarningINDBartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more6 hr
Jun 16, 2:58 PM EDTSpecial Weather StatementINDDaviess32 min
Jun 16, 4:20 PM EDTSpecial Weather StatementINDJackson25 min
Jun 16, 4:26 PM EDTRiver Flood WarningINDKnox4 days
Jun 16, 4:33 PM EDTSevere Thunderstorm WarningINDJackson, Jennings27 min
Jun 16, 4:50 PM EDTFlash Flood WarningINDJackson9 hr
Jun 16, 4:55 PM EDTSevere Thunderstorm WarningINDGreene, Owen35 min
Jun 16, 5:14 PM EDTSpecial Weather StatementINDKnox31 min
Jun 16, 5:29 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen31 min
Jun 16, 5:46 PM EDTFlash Flood WarningINDBrown, Greene, Monroe4 hr
Jun 16, 5:54 PM EDTSpecial Weather StatementINDOwen36 min
Jun 16, 5:57 PM EDTAreal Flood WarningINDBartholomew, Brown, Clay, Decatur, Delaware, Hamilton and 15 more6 hr
Jun 16, 6:39 PM EDTSpecial Weather StatementINDJackson51 min
Jun 16, 7:48 PM EDTAreal Flood WarningINDDelaware, Madison6 hr

Nearby

Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.